I am on loestrin since march. I am bad at taking it at the same time everyday. So because I'm paranoid and stupid I took plan b. At first I had no symptoms. Got my period as on time but it was lighter. Now give weeks later I'm having tender breast pain, lower back pain, and cramping. All my usual for my period but it's two weeks away. Is this a normal side affect. And when will it go away. I am stopping my pill just to see if I can get my period early. And to just take away more hormones. Please someone tell me they went threw this and are ok.
nooooooooooooo don't stop your pill. Not unless you want to start it all over again with the week of using a condom. Think about it, you already had extra hormones in your body, then you added that huge dose. This is what happens. It makes no sense to me why you girls do this because the pill is 99% effective, and plan B is 80%. Not taking the pill at the same time every day lowers the effectiveness, but only a little not down to a level of 80%. Your period will most likely be late this month. That's all part of plan B. I wish the pharmacists would explain this stuff when they sell it. There are apps for your phone to remind you to take the pill, more then anyone could ever need, and free. If you use one you'll not have reason to even worry about pregnancy.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Loestrin 24 Fe - I am on my 2nd month of this pill and I started having cramps a couple days ago and
Posted 18 Feb 2012 • 1 answer
Anyone experience a light second period with no cramps and no breast tenderness after taking plan b?
Posted 25 Jan 2015 • 1 answer
Plan B One-Step - I took plan be 2 weeks ago,got my symptoms of my period as in bloating,cramps and?
Posted 30 Jan 2015 • 1 answer
Posted 7 Feb 2017 • 1 answer
I had sex on the 28 of March. My fertile widow was from 26-30 of March. I took a Plan B on March 30.
Posted 13 Apr 2018 • 1 answer